Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

Uniqueness of the Internal Rate of Return

A Generalisation

Bibliographic Data

ID9719197
AuthorsJ S Flemming, John Flemming, J F Wright (Trinity College)
Year1971
Volume81
Issue322
Pages256
Publication date1971-06-01
Open AccessNo
TypeARTICLE
VenueThe Economic Journal (JOURNAL)
Journal identifiersISSN: 0013-0133 • E-ISSN: 1468-0297
PublisherOxford University Press (OUP) (PUBLISHER)
DOI10.2307/2230069
OpenAlexW1983792244
LanguageEN
Citations received1

Journal Article Uniqueness of the Internal Rate of Return: A Generalisation Get access J. S. Flemming, J. S. Flemming Nuffield College, Oxford Search for other works by this author on: Oxford Academic Google Scholar J. F. Wright J. F. Wright Trinity College, Oxford Search for other works by this author on: Oxford Academic Google Scholar The Economic Journal, Volume 81, Issue 322, 1 June 1971, Pages 256–263, https://doi.org/10.2307/2230069 Published: 01 June 1971

Art history · Mathematical economics · Political science · Uniqueness · Wright · Capital Investment and Risk Analysis · Classics · Economic theories and models · Economic Theory and Policy · History · Law · Mathematics

  • On the Application of Accounting Rates of Return

    John Kay, J A Kay et al.•The Economic Journal•1986

Citations per year0.03
Citation span1986 - 1986 (1)
Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae